Twisted index theory for foliations [Théorie de l'indice tordue pour des feuilletages]

Citation

Rouse, P & Wang, B 2010, 'Twisted index theory for foliations [Théorie de l'indice tordue pour des feuilletages]', Academie des Sciences Comptes Rendus: Mathematique, vol. 348, no. 23-24, pp. 1297-1301.

Year

2010

ANU Authors

Field of Research

  • Lie Groups, Harmonic And Fourier Analysis

Updated:  29 October 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers